# SDR USAA2012011800020

- Difficulty date: January 16, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 56,917 hours, 37,224 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Bracket
- Condition: Broken
- Location: Nr 4 Spoiler
- Component: Spoiler, Boeing
- Component part number: 654645258
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE NR 4 GROUND SPOILER DID NOT DEPLOY AND FLUTTERED UPON LANDING.  UPON EVALUATION, MAINTENANCE FOUND THE NR 4 GROUND SPOILER ATTACH BRACKETS TO BE BROKEN.  REMOVED AND REPLACED THE NR 4 GROUND SPOILER PER AMM 27-62-12-404-012.  OPS CHECK GOOD.
